# SDR ASAA2017012319679

- Difficulty date: January 23, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 71,899 hours, 48,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323649
- Condition: Cracked
- Location: Bs 727f-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FUSELAGE CRACKED 2.5 INCHES LONG, 1 INCH AFT OF BS 727 & WL 158.  ACFT GROUNDED. REPAIRED THE SKIN IAW EA 400-53EA-18441.
